# SDR DALA2024092309287

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION SPHERCAL BEARING ON R/H FLAP I/B TRACK 2. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING ON R/H FLAP I/B TRACK 2 AS PER A320 FAM AMM 57-52-21-000-001-A AND A320 FAM AMM 57-52-21-400-001-A. (0567208)
